Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/42606
Title: Bayesian local robustness under weighted squared-error loss function incorporating unimodality
Authors: Ojeda, Enrique Calderín
Déniz, Emilio Gómez 
Cabrera Ortega, Ignacio J. 
UNESCO Clasification: 12 Matemáticas
Keywords: Local robustness
Unimodality
Premium
Issue Date: 2007
Publisher: 0167-7152
Journal: Statistics and Probability Letters 
Abstract: In this paper, Bayesian local robustness of posterior quantities built under weighted squared-error loss functions is treated. Local perturbations of prior distribution study of these posterior quantities is also studied including as a novelty in the literature the incorporation of the unimodality setting.
URI: http://hdl.handle.net/10553/42606
ISSN: 0167-7152
DOI: 10.1016/j.spl.2006.05.023
Source: Statistics and Probability Letters[ISSN 0167-7152],v. 77, p. 69-74
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

4
checked on Nov 27, 2022

WEB OF SCIENCETM
Citations

3
checked on Nov 27, 2022

Page view(s)

52
checked on Sep 10, 2022

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.